Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 65 and have been taking levothyroxine 88 for

I am 65 and have been taking levothyroxine 88 for over 10 years . I have been taking proton is 40 for over 10 years. I put walnuts and blueberries on my cereal each morning. Should I quit eating walnuts due to them reducing the ability to absord the medication. I am experiencing hair loss in the form of no more sideburns. Hair disappearing from neck and receiving upward.

2 would arm our be a better replacement.
Sun, 14 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

free chat Hi, I have Hypothyroidism . My TSH was 97.02 mIu. And my weight was 78Kg. After Taking Eltroxin 100mcg, my TSH reduced to 0.1mIu. Doctor adviced me to take Levothyroxine 88mcg. My weight is increasing after taking this medicine. Is this the side effect of taking Levothyroxine?with doctors online Hi, I have Hypothyroidism. My TSH was 97.02 mIu. And my weight was 78Kg. After Taking Eltroxin 100mcg, my TSH reduced to 0.1mIu. Doctor adviced me to take Levothyroxine 88mcg. My weight is increasing after taking this medicine. Is this the side effect of taking Levothyroxine?

doctor1 MD

I want to know why i have been having headaches and a minor pain on my eyes for 3 days. I had a thyroidectomy surgery about 5 months ago and have been taking levothyroxine 88mcg and recently changed to 100mcg. I was wondering if that is what is causing my headaches. I did take Tylenol for the pain and nothing changed. I think it could be the weather change I am not sure

doctor1 MD

I had my thyroid radiated about thirty years ago. Since then I have had my ups and down trying to get it regulated. For many years I have been on the same dose of medication. Now in the last two months I have been sent to see a endocrinologist .. I was taking .125 mcg synthesis he changed it to .112mcg and the .88mcg . I feel this is causing me to feel anxious and other symptoms. Show he be upping me dose?

Loading Online Doctors....